# SDR GTIA020965

- Difficulty date: September 10, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACY - FLT 276 - FLIGHT ATTENDANTS DETECTED A FAINT ODOR DURING THE INITIAL CLIMB BUT IT DISSIPATED BY LEVEL OFF.  COULD NOT DETECT ANY ODOR WITH PACKS ON AND A/C RUNNING, OPS CHECK GOOD.  (M)
